# SDR AALA201808074002

- Difficulty date: August 4, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 18,894 hours, 7,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 727d-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSITION PANEL HAD CORROSION, ADJACENT TO FASTENER HOLES BETWEEN BS 727D AND 727E IN THE AFT CARGO AREA. REPLACED LEFT TRANSITION PANEL IAW SRM 53-00-53-2R-5.
